# SDR DALA1134316313

- Difficulty date: April 25, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N673US
- Make and model: Boeing 747451
- Aircraft serial: 30268
- Aircraft time: 51,270 hours, 6,487 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 520-540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM SEAT ATTACHMENT CROWN AT BSTA 520-540 RBL 98.5 S: 2" BY 1" IN MAIN DECK.  REPLACED THE CROWN WITH NEW ONE PER SRM 51-40-02 P1.
